Multiscale analysis of a perpetual American option with the stochastic elasticity of variance

Ji Hun Yoon, Jeong Hoon Kim, Sun Yong Choi

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A perpetual American option is considered under a generalized model of the constant elasticity of variance model where the constant elasticity is perturbed by a small fast mean-reverting Ornstein-Uhlenbeck process. By using a multiscale asymptotic analysis, we find the impact of the stochastic elasticity of variance on option prices as well as optimal exercise prices. Our results improve the existing option price structure in view of flexibility and applicability through the market price of risk. The revealed results may provide useful information on real option problems.

Original languageEnglish
Pages (from-to)670-675
Number of pages6
JournalApplied Mathematics Letters
Volume26
Issue number7
DOIs
Publication statusPublished - 2013 Jul

Bibliographical note

Funding Information:
The research was supported by the National Research Foundation of Korea Grant NRF-2010-0008717 and NRF-2011-013-C00009 .

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiscale analysis of a perpetual American option with the stochastic elasticity of variance'. Together they form a unique fingerprint.

Cite this